MAUDE Adverse Event Report: SUNSTAR AMERICAS, INC. GUM PROXABRUSH GO BETWEENS; TOOTHBRUSH, MANUAL

SUNSTAR AMERICAS, INC. GUM PROXABRUSH GO BETWEENS; TOOTHBRUSH, MANUAL
Model Number 872RQ
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026: the wire brush from a green handled brush dislodged from the holder and stuck in my teeth.It may still be inside my throat or esophagus.I am pursuing medical advice what to do.On (b)(6) 2026: you're saying it is safe to swallow a 3/4¿ long piece of twisted stainless-steel wire!? i hope! because i¿m afraid it will become lodged inside if i¿ve swallowed it.If so, i can only hope it passes without harm.I messaged my doctor for her advice.This was not the tight size.It¿s the medium green ones and this was not the first time one had come out the rubber handle.The prior times, i was able to remove the brush part from my gums and mouth with my fingers.I tried your tight size brushes and found the cut and twist of the end wires flared and were difficult to get between my teeth, not much narrower than the green medium ones.I started to report this, but i let it go and purchased others.The brush is pulling out because there is nothing to prevent it, like a bent base of the wire in the holder.I would not want replacement product.I believe it would happen again.On (b)(6) 2026: after closer look, the wire broke at the handle, which would have been a minimal length of bare wire.Hopefully there will be no complications.; there haven't been as yet.The wires bend easily when used between back teeth and likely fatigued from multiple uses.

Brand Name
GUM PROXABRUSH GO BETWEENS
Common Device Name
TOOTHBRUSH, MANUAL
Manufacturer (Section D)
SUNSTAR AMERICAS, INC.
301 e. central road
schaumburg IL 60195
Manufacturer (Section G)
SUNSTAR AMERICAS, INC
301 e. central road
schaumburg IL 60195
Manufacturer Contact
darren scheer
301 e. central road
schaumburg, IL 60195
8133633004
MDR Report Key24918386
Report Number1413787-2026-00280
Device Sequence Number18756893
Product Code EFW
UDI-Device Identifier00070942002448
UDI-Public00070942002448
Combination Product (Y/N)N
Initial Reporter StateNC
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number872RQ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date04/17/2026
Usage of Device A
Patient Sequence Number1
Patient SexUnknown